# SDR SWIA2019052945873

- Difficulty date: May 12, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 33,892 hours, 24,557 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT LAV SMOKE WARNING MESSAGE ON ROTATE. RETURN TO FIELD. (FLT#3136) FO: 05/13/2019 CLOSED  REMOVED AND REPLACED LEFT ENGINE IAW AMM.
